Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 101, NWS Topeka, KS

May 18, 2025Morris County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 18, 2025, 7:34 PM CDT for Morris County, Wabaunsee County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2025, 7:34 PM CDT (00:34 UTC)
Expired
May 18, 2025, 8:00 PM CDT
In force
26 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Morris County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 32 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 6:01 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

635 
WUUS53 KTOP 190034
SVRTOP
KSC127-197-190100-
/O.NEW.KTOP.SV.W.0101.250519T0034Z-250519T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
734 PM CDT Sun May 18 2025

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Eastern Morris County in east central Kansas...
  Southwestern Wabaunsee County in east central Kansas...

* Until 800 PM CDT.

* At 734 PM CDT, a severe thunderstorm was located near Council
  Grove, moving northeast at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Council Grove and Council Grove Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3866 9658 3896 9635 3884 9609 3874 9624
      3874 9635 3866 9635 3858 9647
TIME...MOT...LOC 0034Z 223DEG 40KT 3868 9646 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Reese
2 follow-up statements
358 
WWUS53 KTOP 190050
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
750 PM CDT Sun May 18 2025

KSC127-190100-
/O.CAN.KTOP.SV.W.0101.000000T0000Z-250519T0100Z/
Morris-
750 PM CDT Sun May 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORRIS COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.

&&

LAT...LON 3882 9639 3893 9630 3885 9612 3874 9627
      3874 9639
TIME...MOT...LOC 0050Z 223DEG 40KT 3881 9630 

$$

KSC197-190100-
/O.CON.KTOP.SV.W.0101.000000T0000Z-250519T0100Z/
Wabaunsee-
750 PM CDT Sun May 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL WABAUNSEE COUNTY...

At 750 PM CDT, a severe thunderstorm was located 10 miles east of
Alta Vista, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of south
central Wabaunsee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 9639 3893 9630 3885 9612 3874 9627
      3874 9639
TIME...MOT...LOC 0050Z 223DEG 40KT 3881 9630 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Reese
026 
WWUS53 KTOP 190059
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
759 PM CDT Sun May 18 2025

KSC197-190109-
/O.EXP.KTOP.SV.W.0101.000000T0000Z-250519T0100Z/
Wabaunsee-
759 PM CDT Sun May 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WABAUNSEE COUNTY
WILL EXPIRE AT 800 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.

&&

LAT...LON 3882 9639 3893 9630 3885 9612 3874 9627
      3874 9639
TIME...MOT...LOC 0059Z 223DEG 40KT 3886 9624 

$$

Reese

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:39 PM CDT, 55 minutes earlier. Its key messages:

  • Storms likely this afternoon (60-80%), some becoming strong to severe. Main hazard with severe convection will be very large hail (up to 2+ inches possible), but damaging winds and a tornado or two cannot be ruled out. See discussion below for further details
  • Storm chances decrease into Monday morning with another round of storms expected (60-80%) Monday afternoon and evening, mainly across eastern Kansas. Storms are expected to be strong to severe with all modes of severe weather possible.
  • Cooler and quieter weather builds in Tuesday through mid-week. Chances of precipitation return by the weekend.
Area forecast discussion, May 18, 6:39 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
639 PM CDT Sun May 18 2025

.KEY MESSAGES...

- Storms likely this afternoon (60-80%), some becoming strong to
severe. Main hazard with severe convection will be very large hail
(up to 2+ inches possible), but damaging winds and a tornado or two
cannot be ruled out. See discussion below for further details

- Storm chances decrease into Monday morning with another round of
storms expected (60-80%) Monday afternoon and evening, mainly across
eastern Kansas. Storms are expected to be strong to severe with all
modes of severe weather possible.

- Cooler and quieter weather builds in Tuesday through mid-week.
  Chances of precipitation return by the weekend.

&&

.DISCUSSION...
Issued at 226 PM CDT Sun May 18 2025

A potentially concerning day for severe storms is beginning to
unfold across the central Plains as mid-level water vapor imagery
shows a strong, negatively-tilted trough axis pushing into Colorado
and a strong sub-tropical jet streak extending from northern Mexico
to the Ozarks. As of 19z, surface features noted from recent surface
Obs include a deepening lee cyclone over eastern Colorado with a dry
line slowly moving into the panhandles of OK and TX, and a
northwest/southeast orientated warm frontal boundary moving north
over central Oklahoma with ESE winds north of this boundary in
eastern Kansas. Upper 60 and low 70 degree Tds are noted across
central Oklahoma with a broad area of 50-60 degree Tds extending
from central OK to central Kansas with a northern push noted among
surface observations. In addition, elevated convection has begun to
develop north of the warm front in northeast OK due to some 700mb
warm advection and ample divergence aloft within the subtropical jet
streak. Will continue to monitor how these move over the next few
hours as these may help to spark convection earlier this afternoon
than previously anticipated.

This afternoon and tonight:

As the upper low in Colorado continues to eject energy into the
Plains, the surface cyclone is expected to track east into western
Kansas and push the warm front into south-central Kansas by this
afternoon. With cooling aloft from the advancing upper low, elevated
instabilities will grow and spread north through the afternoon with
values approaching 1500-2000 J/kg. Convection that is able to
develop north of the warm front this afternoon will remain elevated,
but given the very steep ML lapse rates (7.5-8 C) and ~50 knots of 0-
6 km shear, supercells capable of producing very large hail will
become an increasing threat. Hail up to the size of baseballs will
be likely within the strongest storms this afternoon. Recent RAP and
HRRR analysis shows the northwest/southeast-orientated warm front to
lift into north-central Kansas around 6-7 PM this evening, posing a
risk for a surface-based storm threat. If storms can stay south of
the warm front, all modes of severe weather will be possible,
including large hail (2+ inches) damaging winds (60-70 mph) and a
few tornadoes. As we head further into the evening hours, a 50 knot
LLJ is expected to increase across central Kansas, pumping any
remaining convection with additional moisture and low-level shear.
This could help to refuel any storms that are coming off the dry
line in south-central Kansas, pushing them northeast into our area.
As these storms will likely be surface based, these would pose
another threat for all modes of severe weather, including tornadoes,
through 2 AM Monday. That said, storms may also begin to lose a bit
of strength as they move into far eastern Kansas as elevated
instability begins to decrease. Areas in central and north-central
Kansas seem like the areas that will have the greatest severe
weather threat with the remaining supercells. Convection will be
expected to continue to lose intensity after midnight tonight with
some scatted showers/thunderstorms pushing east of the area early
Monday morning.

Monday afternoon and evening:

As the atmosphere recovers from Sunday's convection Monday morning,
another round of severe weather will be anticipated across eastern
Kansas as the main trough axis and upper low ejects into the central
Plains. Over the course of Monday morning and into the afternoon, a
60 knot ML jet will overspread the area as a surface cyclone tracks
north across central Nebraska. Ahead of the associated surface
trough extending south into central Kansas, WAA should keep most of
eastern Kansas socked in with stratus through the morning and early
afternoon as a stout EML advects in ahead of the UL wave. This
should not limit instability much into the afternoon though as
cooling aloft leads to very steep lapse rates and surface Tds
increase into the upper 60s and low 70s area wide. Within the warm
sector, there is a small chance for enough localized forcing to
spark some convection across east-central Kansas late Monday morning
into the early afternoon, but confidence is not overly high in these
developing. That said, if isolated to scattered storms can develop
across east-central Kansas, all modes of severe weather will be
possible including large hail, damaging winds and a tornado. The
main show will come later and further west along an east-advancing
dry line. Latest CAMs depict this dry line stalling across central
Kansas in the 3-5 PM timeframe, mainly from a line extending from
Dickinson county to south-central KS. This will become a focal point
for convection to initiate from. Parameters east of this dry line
will support very intense supercells capable of very large hail
(2.5+ inches), damaging winds (60-70 mph), and a few tornadoes, some
possibly strong and long tracking. Storms that form off the dryline
would initially stay isolated with a small boundary-normal shear
component pushing them off to the northeast. With low level flow
fairly unidirectional, would not be surprised to see these grow
upscale within a few hours of initiation, forming into a line as
they head into far eastern Kansas. The greatest threat for tornadoes
and very large hail would come when storms are isolated with a more
wind-driven severe threat coming if/when storms grow upscale. Severe
convection should come to an end as storms move east into Missouri
by midnight Monday evening. A cold front sweeping in from the west
could produce some elevated storms, but these are not expected to be
severe Monday night.

Tuesday and beyond:

Cooler air filters in behind the cold front Tuesday with highs over
the next few days topping out in the upper 60s and low 70s. Tuesday
through Thursday should remain relatively quiet as most appreciable
waves pass north and east of us. Rain/storm chances increase Friday
and Saturday with a wave moving into the Plains from the northwest.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 636 PM CDT Sun May 18 2025

Thunderstorms will impact TAF sites early this period. Have
maintained a TEMPO with the most likely timeframe, but will
amend as radar trends indicate. Storms will be capable of
producing hail and damaging wind through the evening hours.
Otherwise, winds remain gusty with MVFR CIGS building in.
Another round of storms could occur late in the period but
confidence is low on timing.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Griesemer
AVIATION...Teefey
Hazardous weather outlook, May 18, 6:52 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
652 PM CDT Sun May 18 2025

KSZ010>012-024-026-039-040-055-056-059-200000-
Marshall-Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-
Franklin-Anderson-
652 PM CDT Sun May 18 2025

This Hazardous Weather Outlook is for east central Kansas and
northeast Kansas.

.DAY ONE...Tonight.

Severe weather potential increases this afternoon and evening. Large
hail and heavy rain will be the main threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another round of severe weather potential comes Monday afternoon and
evening. Large hail and damaging winds will be the main threat,
though a few tornadoes will also be possible.

.SPOTTER MESSAGE

Weather spotters are encouraged to relay reports of hail, damaging
wind, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ008-009-020>023-034>038-054-058-200000-
Republic-Washington-Cloud-Clay-Riley-Pottawatomie-Ottawa-Dickinson-
Geary-Morris-Wabaunsee-Lyon-Coffey-
652 PM CDT Sun May 18 2025

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Tonight.

Severe weather potential increases this afternoon and evening. Large
hail and heavy rain will be the main threats. A tornado and damaging
wind threat may increase after 7 PM, particularly in far
southern/western portions of the area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another round of severe weather potential comes Monday afternoon and
evening. Large hail and damaging winds will be the main threat,
though a few tornadoes will also be possible.

.SPOTTER MESSAGE

Weather spotters are encouraged to relay reports of hail, damaging
wind, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, May 18, 4:10 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Topeka KS
410 PM CDT Sun May 18 2025

KSZ035-182145-
Dickinson-
410 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DICKINSON COUNTY
THROUGH 445 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Gypsum, moving northeast at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vegetation is possible.

Locations impacted include...
Hope and Carlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3873 9737 3890 9716 3871 9694 3861 9713
      3861 9737
TIME...MOT...LOC 2109Z 228DEG 32KT 3860 9739

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Flanagan
Local storm report, May 18, 6:35 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
635 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     Hail             Herington               38.67N 96.95W
05/18/2025  E1.00 Inch       Dickinson          KS   Fire Dept/Rescue

&&
Local storm report, May 18, 6:41 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
641 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     Hail             1 SSW Woodbine          38.79N 96.97W
05/18/2025  E0.88 Inch       Dickinson          KS   Emergency Mngr

&&
Local storm report, May 18, 6:44 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
644 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Hail             1 SSW Woodbine          38.78N 96.96W
05/18/2025  E1.00 Inch       Dickinson          KS   Emergency Mngr

&&
Local storm report, May 18, 6:50 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
650 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     Hail             4 NNW Woodbine          38.84N 97.00W
05/18/2025  E1.50 Inch       Dickinson          KS   Trained Spotter

&&
Local storm report, May 18, 7:09 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
709 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     Hail             3 SW Junction City      39.00N 96.87W
05/18/2025  M1.00 Inch       Geary              KS   Public

&&

ST

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPDickinson, Ottawa25 min
May 18, 7:14 PM CDTSevere Thunderstorm WarningTOPLyon31 min
May 18, 7:26 PM CDTSevere Thunderstorm WarningTOPCloud, Republic34 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa33 min
May 18, 7:38 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage37 min
May 18, 7:54 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPCloud, Republic36 min
May 18, 7:58 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Riley47 min
May 18, 8:25 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington35 min
May 18, 8:26 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Pottawatomie, Riley34 min
May 18, 8:57 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington18 min
May 18, 8:59 PM CDTSevere Thunderstorm WarningTOPMarshall, Riley19 min
May 18, 9:34 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha26 min
May 18, 9:44 PM CDTSpecial Weather StatementTOPAnderson46 min
May 18, 11:18 PM CDTSpecial Weather StatementTOPCloud27 min
May 18, 11:52 PM CDTSpecial Weather StatementTOPCloud, Washington23 min
May 19, 12:20 AM CDTSpecial Weather StatementTOPJackson25 min
May 19, 1:01 AM CDTSpecial Weather StatementTOPWabaunsee29 min
May 19, 1:30 AM CDTSpecial Weather StatementTOPWabaunsee30 min
May 19, 1:35 AM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee25 min
May 19, 1:54 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee36 min
May 19, 2:05 AM CDTSevere Thunderstorm WarningTOPShawnee25 min
May 19, 2:26 AM CDTSpecial Weather StatementTOPJefferson34 min
May 19, 2:41 PM CDTSpecial Weather StatementTOPAnderson34 min
May 19, 2:48 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey42 min
May 19, 3:14 PM CDTSevere Thunderstorm WarningTOPAnderson, Douglas, Franklin46 min
May 19, 3:28 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin21 min
May 19, 3:40 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley31 min
May 19, 3:55 PM CDTAreal Flood AdvisoryTOPAnderson, Franklin3 hr
May 19, 3:55 PM CDTSpecial Weather StatementTOPMarshall50 min
May 19, 3:57 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Riley48 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningTOPMarshall35 min
May 19, 4:35 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley40 min
May 19, 4:41 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPMarshall19 min
May 19, 4:53 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee52 min
May 19, 4:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPMarshall22 min
May 19, 5:07 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie17 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie49 min
May 19, 5:15 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha30 min
May 19, 5:23 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee37 min
May 19, 5:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPLyon, Wabaunsee47 min
May 19, 5:44 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris46 min
May 19, 5:57 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie, Wabaunsee26 min
May 19, 6:04 PM CDTSevere Thunderstorm WarningTOPLyon41 min
May 19, 6:21 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee24 min
May 19, 6:24 PM CDTFlash Flood WarningTOPWabaunsee4 hr
May 19, 6:28 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha32 min
May 19, 6:31 PM CDTFlash Flood WarningTOPJackson, Pottawatomie4 hr
May 19, 6:32 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee37 min
May 19, 6:36 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee24 min
May 19, 6:42 PM CDTTornado WarningTOPWabaunsee18 min
May 19, 6:56 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.